MAUDE Adverse Event Report: BAXTER HEALTHCARE - ROUND LAKE REPEATER PUMP, 220-240 VOLT; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE - ROUND LAKE REPEATER PUMP, 220-240 VOLT; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number H938099EG
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was returned for evaluation.A visual inspection was performed and no issues were noted.The device was disassembled, and it was noted that there were no signs of burns or fire inside of the pump and there was also no electrical smell.The reported condition was not verified.A device history review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 1 malfunction events.It was reported that the repeater pump hardware had an electrical smell at high speed.There was no patient involvement.No additional information is available.

Brand Name
REPEATER PUMP, 220-240 VOLT
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE - ROUND LAKE
round lake IL
MDR Report Key8541061
Report Number1416980-2019-02186
Device Sequence Number10841223
Product Code NEP
UDI-Device Identifier00085412626611
UDI-Public(01)00085412626611
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberH938099EG
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1